# SDR AALA20002056

- Difficulty date: December 10, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1408B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11361
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6459951
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 879 - EN ROUTE ORD-RST, SHORTLY AFTER TAKEOFF DETECTED ELECTRICAL SMELL.  AFTER FIVE MINUTES SMELL DISSIPATED.  SHORTLY BEFORE LANDING RST ELECTRICAL SMELL RETURNED.  LANDED RST WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SIDE RECIRCULATION FAN.  ACCOMPLISHED PACK BURNOUT PER THE MM.  NO SMELL OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
